Best pain relievers. PhysiciansCare brand. New releases 2020

PhysiciansCare Ibuprofen Pain Reliever Medication (Compare to Advil), 50 Doses of Two Tablets, 200mg

Search only PhysiciansCare brand name

PhysiciansCare Ibuprofen Pain Reliever Medication (Compare to Advil), 50 Doses of Two Tablets, 200mg

Current price: 8.79 USD


Order at Amazon


Height: 3.44 Inches

Length: 4.25 Inches

Width: 2.5 Inches

Weight: 0.18 Pounds

  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.
  • PhysiciansCare medications contain the same active ingredients as the leading national brands.

More Info

PhysiciansCare Non Aspirin Acetaminophen Pain Reliever Medication (Compare to Tylenol), 50 Doses

Search only PhysiciansCare brand name

PhysiciansCare Non Aspirin Acetaminophen Pain Reliever Medication (Compare to Tylenol), 50 Doses

Current price: 10.04 USD


Order at Amazon


Height: 3.44 Inches

Length: 4.25 Inches

Width: 2.5 Inches

Weight: 0.23 Pounds

  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.
  • PhysiciansCare medications contain the same active ingredients as the leading national brands.
  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.
  • Active Ingredient: Acetaminophen Purpose:Pain Reliever/Fever Reducer

More Info

PhysiciansCare by First Aid Only Extra Strength Pain Reliever (Compare to Excedrin), 50 Count

Search only First Aid Only brand name

PhysiciansCare by First Aid Only Extra Strength Pain Reliever (Compare to Excedrin), 50 Count

Current price: 14.99 USD


Order at Amazon


Height: 4.25 Inches

Length: 4.25 Inches

Width: 2.5 Inches

Weight: 0.2 Pounds

  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.
  • PhysiciansCare medications contain the same active ingredients as the leading national brands.
  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.
  • Active Ingredient: Acetaminophen Purpose:Pain Reliever/Fever Reducer
  • Perforated dispenser box allows easy access
  • Coated, easy to swallow tablets
  • Purpose: Pain reliever / fever reducer
  • Active Ingredients: Acetaminophen 250mg, Aspirin 250mg, Caffeine 65 mg
  • Contains 50 packets of 2 tablets in tamper evident, individual dose packets

More Info

ACM90316 - Extra-Strength Pain Reliever

Search only PhysiciansCare brand name

ACM90316 - Extra-Strength Pain Reliever

Current price: 25.17 USD


Order at Amazon


Height: 5.25 Inches

Length: 4.5 Inches

Width: 3.25 Inches

Weight: 1.2 Pounds

  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.
  • PhysiciansCare medications contain the same active ingredients as the leading national brands.
  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.
  • Active Ingredient: Acetaminophen Purpose:Pain Reliever/Fever Reducer
  • Perforated dispenser box allows easy access
  • Coated, easy to swallow tablets
  • Purpose: Pain reliever / fever reducer
  • Active Ingredients: Acetaminophen 250mg, Aspirin 250mg, Caffeine 65 mg
  • Contains 50 packets of 2 tablets in tamper evident, individual dose packets
  • Manufacturer: PhysiciansCARE

More Info

PhysiciansCare 90109 Ibuprofen Pain Reliever, Two-Pack, 125 Packs/Box

Search only PhysiciansCare brand name

PhysiciansCare 90109 Ibuprofen Pain Reliever, Two-Pack, 125 Packs/Box

Current price: 48.73 USD


Order at Amazon


Height: 4.5 Inches

Length: 5.25 Inches

Width: 3.25 Inches

Weight: 0.36 Pounds

  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.
  • PhysiciansCare medications contain the same active ingredients as the leading national brands.
  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.
  • Active Ingredient: Acetaminophen Purpose:Pain Reliever/Fever Reducer
  • Perforated dispenser box allows easy access
  • Coated, easy to swallow tablets
  • Purpose: Pain reliever / fever reducer
  • Active Ingredients: Acetaminophen 250mg, Aspirin 250mg, Caffeine 65 mg
  • Contains 50 packets of 2 tablets in tamper evident, individual dose packets
  • Manufacturer: PhysiciansCARE
  • Packaged for individual use to replenish first aid stations and kits.
  • Anti-inflammatory, fever reducer and pain reliever. Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache and menstrual cramps.
  • Sold as 125/Box.

More Info

Ibuprofen Pain Reliever, Two-Pack, 50 Packs/Box

Search only PhysiciansCare brand name

Ibuprofen Pain Reliever, Two-Pack, 50 Packs/Box

Current price: 14.96 USD


Order at Amazon


Height: 2.5 Inches

Length: 4.25 Inches

Width: 3.44 Inches

Weight: 0.36 Pounds

  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.
  • PhysiciansCare medications contain the same active ingredients as the leading national brands.
  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.
  • Active Ingredient: Acetaminophen Purpose:Pain Reliever/Fever Reducer
  • Perforated dispenser box allows easy access
  • Coated, easy to swallow tablets
  • Purpose: Pain reliever / fever reducer
  • Active Ingredients: Acetaminophen 250mg, Aspirin 250mg, Caffeine 65 mg
  • Contains 50 packets of 2 tablets in tamper evident, individual dose packets
  • Manufacturer: PhysiciansCARE
  • Packaged for individual use to replenish first aid stations and kits.
  • Anti-inflammatory, fever reducer and pain reliever. Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache and menstrual cramps.
  • Sold as 125/Box.
  • Pre-consumer_Recycled_Content_Percent - 0%
  • For_Use_With - Individual Use
  • Quantity - 50 per box
  • Description - 2/Pack

More Info

PhysiciansCare 90316 Extra-Strength Pain Reliever, Two-Pack, 50 Packs/Box

Search only PhysiciansCare brand name

PhysiciansCare 90316 Extra-Strength Pain Reliever, Two-Pack, 50 Packs/Box

Current price: 29.02 USD


Order at Amazon


Weight: 0.2 Pounds

  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.
  • PhysiciansCare medications contain the same active ingredients as the leading national brands.
  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.
  • Active Ingredient: Acetaminophen Purpose:Pain Reliever/Fever Reducer
  • Perforated dispenser box allows easy access
  • Coated, easy to swallow tablets
  • Purpose: Pain reliever / fever reducer
  • Active Ingredients: Acetaminophen 250mg, Aspirin 250mg, Caffeine 65 mg
  • Contains 50 packets of 2 tablets in tamper evident, individual dose packets
  • Manufacturer: PhysiciansCARE
  • Packaged for individual use to replenish first aid stations and kits.
  • Anti-inflammatory, fever reducer and pain reliever. Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache and menstrual cramps.
  • Sold as 125/Box.
  • Pre-consumer_Recycled_Content_Percent - 0%
  • For_Use_With - Individual Use
  • Quantity - 50 per box
  • Description - 2/Pack
  • Packaged for individual use to replenish first aid stations and kits in a perforated dispenser box.
  • Temporary relief of minor aches and pains associated with headache, muscular aches, minor arthritis pain, back pain, common cold, toothache or menstrual cramps. Coated, easy to swallow tablets are packed in a perforated dispenser box.
  • Sold as 50/BX.

More Info

PhysiciansCare™ Johnson & Johnson® Pain Relievers FIRST AID,IBPRFN 50- 2/PK PS-708CD/B (Pack of6)

Search only acme brand name

PhysiciansCare™ Johnson & Johnson® Pain Relievers FIRST AID,IBPRFN 50- 2/PK PS-708CD/B (Pack of6)

Current price: 59.46 USD


Order at Amazon


Weight: 1.08 Pounds

  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.
  • PhysiciansCare medications contain the same active ingredients as the leading national brands.
  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.
  • Active Ingredient: Acetaminophen Purpose:Pain Reliever/Fever Reducer
  • Perforated dispenser box allows easy access
  • Coated, easy to swallow tablets
  • Purpose: Pain reliever / fever reducer
  • Active Ingredients: Acetaminophen 250mg, Aspirin 250mg, Caffeine 65 mg
  • Contains 50 packets of 2 tablets in tamper evident, individual dose packets
  • Manufacturer: PhysiciansCARE
  • Packaged for individual use to replenish first aid stations and kits.
  • Anti-inflammatory, fever reducer and pain reliever. Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache and menstrual cramps.
  • Sold as 125/Box.
  • Pre-consumer_Recycled_Content_Percent - 0%
  • For_Use_With - Individual Use
  • Quantity - 50 per box
  • Description - 2/Pack
  • Packaged for individual use to replenish first aid stations and kits in a perforated dispenser box.
  • Temporary relief of minor aches and pains associated with headache, muscular aches, minor arthritis pain, back pain, common cold, toothache or menstrual cramps. Coated, easy to swallow tablets are packed in a perforated dispenser box.
  • Sold as 50/BX.
  • MEDICINE
  • Physicians Care Ibuprofen Tablets Pain Reliever Refill, 50 Two-Packs per Box
  • Receive within 1-5 Business Days!

More Info

PhysiciansCare Extra-Strength Pain Reliever, Two-Pill Packets - 50 Two-Packs of Pain Relief Tablets.

Search only PhysiciansCare brand name

PhysiciansCare Extra-Strength Pain Reliever, Two-Pill Packets - 50 Two-Packs of Pain Relief Tablets.

Current price: 36.54 USD


Order at Amazon


Height: 0.73 Inches

Length: 1.29 Inches

Width: 0.73 Inches

Weight: 4.75 Pounds

  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.
  • PhysiciansCare medications contain the same active ingredients as the leading national brands.
  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.
  • Active Ingredient: Acetaminophen Purpose:Pain Reliever/Fever Reducer
  • Perforated dispenser box allows easy access
  • Coated, easy to swallow tablets
  • Purpose: Pain reliever / fever reducer
  • Active Ingredients: Acetaminophen 250mg, Aspirin 250mg, Caffeine 65 mg
  • Contains 50 packets of 2 tablets in tamper evident, individual dose packets
  • Manufacturer: PhysiciansCARE
  • Packaged for individual use to replenish first aid stations and kits.
  • Anti-inflammatory, fever reducer and pain reliever. Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache and menstrual cramps.
  • Sold as 125/Box.
  • Pre-consumer_Recycled_Content_Percent - 0%
  • For_Use_With - Individual Use
  • Quantity - 50 per box
  • Description - 2/Pack
  • Packaged for individual use to replenish first aid stations and kits in a perforated dispenser box.
  • Temporary relief of minor aches and pains associated with headache, muscular aches, minor arthritis pain, back pain, common cold, toothache or menstrual cramps. Coated, easy to swallow tablets are packed in a perforated dispenser box.
  • Sold as 50/BX.
  • MEDICINE
  • Physicians Care Ibuprofen Tablets Pain Reliever Refill, 50 Two-Packs per Box
  • Receive within 1-5 Business Days!
  • Contains acetaminophen and aspirin.
  • Coated, easy to swallow tablets are packed in a perforated dispenser box.
  • Temporary relief of minor aches and pains associated with headache, muscular aches, minor arthritis pain, back pain, common cold, toothache or menstrual cramps.
  • Includes 50 two-packs of pain relief tablets.

More Info

PhysiciansCare Pain Relievers/Medicines, Xstrength Non-Aspirin Acetaminophen, 2/Packet, 125 Pk/Bx

Search only PhysiciansCare brand name

PhysiciansCare Pain Relievers/Medicines, Xstrength Non-Aspirin Acetaminophen, 2/Packet, 125 Pk/Bx

Current price: 37.21 USD


Order at Amazon


Weight: 5 Pounds

  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.
  • PhysiciansCare medications contain the same active ingredients as the leading national brands.
  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.
  • Active Ingredient: Acetaminophen Purpose:Pain Reliever/Fever Reducer
  • Perforated dispenser box allows easy access
  • Coated, easy to swallow tablets
  • Purpose: Pain reliever / fever reducer
  • Active Ingredients: Acetaminophen 250mg, Aspirin 250mg, Caffeine 65 mg
  • Contains 50 packets of 2 tablets in tamper evident, individual dose packets
  • Manufacturer: PhysiciansCARE
  • Packaged for individual use to replenish first aid stations and kits.
  • Anti-inflammatory, fever reducer and pain reliever. Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache and menstrual cramps.
  • Sold as 125/Box.
  • Pre-consumer_Recycled_Content_Percent - 0%
  • For_Use_With - Individual Use
  • Quantity - 50 per box
  • Description - 2/Pack
  • Packaged for individual use to replenish first aid stations and kits in a perforated dispenser box.
  • Temporary relief of minor aches and pains associated with headache, muscular aches, minor arthritis pain, back pain, common cold, toothache or menstrual cramps. Coated, easy to swallow tablets are packed in a perforated dispenser box.
  • Sold as 50/BX.
  • MEDICINE
  • Physicians Care Ibuprofen Tablets Pain Reliever Refill, 50 Two-Packs per Box
  • Receive within 1-5 Business Days!
  • Contains acetaminophen and aspirin.
  • Coated, easy to swallow tablets are packed in a perforated dispenser box.
  • Temporary relief of minor aches and pains associated with headache, muscular aches, minor arthritis pain, back pain, common cold, toothache or menstrual cramps.
  • Includes 50 two-packs of pain relief tablets.

More Info

1    2    3